Open Access Library Journal

Volume 3, Issue 10 (October 2016)

ISSN Print: 2333-9705   ISSN Online: 2333-9721

Google-based Impact Factor: 0.47  Citations  

Computational Approach to Control Laws of Strict-Feedback Nonlinear Systems

HTML  XML Download Download as PDF (Size: 1887KB)  PP. 1-12  
DOI: 10.4236/oalib.1102938    795 Downloads   1,227 Views  

ABSTRACT

Maple is used to compute control laws of strict-feedback nonlinear systems. The stability of the system is also verified by Maple procedures. We show that computer algebra systems can play an important role in nonlinear system design, in research, and education of nonlinear systems.

Share and Cite:

Wang, R. and Ahangar, R. (2016) Computational Approach to Control Laws of Strict-Feedback Nonlinear Systems. Open Access Library Journal, 3, 1-12. doi: 10.4236/oalib.1102938.

Cited by

No relevant information.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.